MAUDE Adverse Event Report: BIOSPHERE MEDICAL, S.A. EMBOSPHERE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BIOSPHERE MEDICAL, S.A. EMBOSPHERE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number S820GH-003/A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.This complaint will be used to trend for similar complaints.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Event or Problem Description
The customer reports the embolics are crystalized in the syringe when they open the package.No additional information was provided.

Brand Name
EMBOSPHERE
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BIOSPHERE MEDICAL, S.A.
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france 95700
FR  95700
Manufacturer (Section G)
BIOSPHERE MEDICAL SA
parc des nations-paris nord 2
383 rue de la belle etole
roissy-en-france 95700
FR   95700
Manufacturer Contact
marie-laure patucca
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france 95700
FR   95700
MDR Report Key24832012
Report Number9615728-2026-00031
Device Sequence Number9168564
Product Code KRD
UDI-Device Identifier00884450403464
UDI-Public00884450403464
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K181300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS820GH-003/A
Device Lot NumberX2849027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown